Online Public Access Catalogue (OPAC)
Library,Documentation and Information Science Division

“A research journal serves that narrow

borderland which separates the known from the unknown”


Normal view MARC view ISBD view

Complex analysis : conformal inequalities and the Bieberbach conjecture / Prem K. Kythe, University of New Orleans, Louisiana, USA.

By: Kythe, Prem K.
Material type: TextTextSeries: Monographs and research notes in mathematics ; 17.Publisher: Boca Raton : CRC Press, Taylor & Francis Group, [2016]Copyright date: ©2016Description: xx, 343 pages : illustrations ; 24 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781498718974 (alk. paper); 1498718973 (alk. paper).Subject(s): Functions of complex variables | Inequalities (Mathematics) | Mathematical analysisDDC classification: 515/.98
Tags from this library: No tags from this library for this title. Log in to add tags.
No physical items for this record

"A Chapman & Hall book."

Includes bibliographical references (pages 323-329) and index.

There are no comments for this item.

Log in to your account to post a comment.
Library, Documentation and Information Science Division, Indian Statistical Institute, 203 B T Road, Kolkata 700108, INDIA
Phone no. 91-33-2575 2100, Fax no. 91-33-2578 1412,

Visitor Counter